# SDR AWXA200700105

- Difficulty date: December 21, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 64,314 hours, 24,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52466
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON MAIN CABIN SUPPORT, BS 1664 - BS 1681.8, RBL 56, WL 208.  REPLACED MAIN CABIN SUPPORT, BS 1664 - BS 1681.8, RBL 56, WL 208 IAW B757-200 SRM 51-40-02.
